# SDR DALA1153403311

- Difficulty date: September 13, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 690
- Aircraft time: 27,371 hours, 3,654 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZN 260 - SEAT TRACK Y-2462 FR54 CORRODED.  CORROSION REMOVED AS PER A330 SRM 51-74-00 REPAIR CARRIED OUT AT Y-2462 FROM FR53.9 TO FR54 AS PER A330 SRM 53-31-15(FIG 201).
